I would say I'm feeling better -- I am, strep symptoms-wise -- but I'm really not. I've been feeling very hyper (as in, hyperthyroid), even though I've actually lowered my meds by a smidge to see if I can get rid of an annoying twitch (check out the comment thread!) in my lower right eyelid. It is apparently not visible to anyone else, but it happens frequently so it's hard to ignore, and I would like it to stop. So far no change with the eyelid, and if anything I'd expect to be feeling hypo, but I'm not.
In addition to feeling hyper, I've been obsessing about stupid things, like the recent Top Chef finale. There was really no reason to stay up past 2AM reading the entire discussion forum over on TWoP, especially since I don't post at all on TWoP anymore since they suspended my account for being too political in a discussion of Lost.
So that was one really stupid late night, and right now is another. I broke a serving platter today, part of a chip-and-dip set that DH and I had received as a wedding gift from our best man and maid of honor. It seems silly to call it a chip-and-dip set; it was a large carved Bill Campbell piece, and truly beautiful. We've been married for twelve years now, so it seems unlikely that I'll be able to replace it. I did see another platter that should do the trick, though.
When I sat down at the computer this evening, I didn't even know the name of the artist who created the piece and began by searching for "art deco chip and dip". That brought me somehow eventually to Majolica pottery which led me finally to Bill Campbell. Once I found a photo of the mark on the bottom, I compared it to the one on the still-intact bowl; they matched. Now I've checked every single Google and Yahoo link, plus nearly all the links listed in the state-by-state gallery guide on the Campbell website. Tomorrow I'll call around to a few local galleries to see if they carry any Campbell, and then maybe I'll go shopping...
You see what I mean? I can't seem to let go of anything. You should have heard the conversation that DH and I had this evening, over the correct way to pronounce "caramel." He says "car-a-mel", I say -- like everyone else in Boston -- "carmel", or, more precisely, "cahml". It is, apparently, a regional thing, but the conversation went on way too long. (Much like this blog post)
So, after satisfying myself that an exact replacement platter is not available, I remembered the other thing that I wanted to look up, which was the side effects of this drug. Here's the paragraph that leaped out at me, emphasis added:
Transient CNS events including anxiety, behavioral changes, confusional states, convulsions, depersonalization, disorientation, hallucinations, insomnia, manic behavior, nightmares, psychosis, tinnitus, tremor, and vertigo have been reported during post-marketing surveillance. Events usually resolve with discontinuation of the drug.Great, huh?
The best part is that usually usage up there, talking about the reversibility of the side effects. Please, let me be one of the ones whose side effects dissipate... quickly!